Is it safe to take rifampicin-450mg and isoniazid -300mg for first trimester in pregnency?
- 4 Feb 2012 by Blossom flower
- pleural effusion, tuberculosis, isoniazid
I had a right sided pleural effusion on 29th July 2011,nearly 650ml of water was removed surgically... since then i was put on anti tuberculosis drug therapy --- "ethambutamol,pyrizinamide,rifampicin and isoniazid."
After 3 and half months the doctor stopped pyrizanamide then after 15 days ethambutamol was also stopped..within four and half months the doctor confirmed that my lungs are clear... and now after completing the course for six months the doctor has taken the x ray... and it has come out to be normal... and doctor says that i am cured...
but he wants us to extend 3 months further with rifampicin-450mg and isoniazid-300mg... ( Rifiza) as he does not want to take any chance that pleural Tb may repeat ...
Would it be safe to plan for a baby... and if we leave precaution then would it be safe for my baby if i get pregnant and had to take this medicine during first trimester of my pregnancy???
What adverse effects would it have on my baby.. or the foetus ???
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
in this site - http://www.drugs.com/condition/pulmonary-tuberculosis.html , is written drugs for Tb... should not it be other drugs such as ...
1 answer • 9 Dec 2009
My son has been prescribed Rifampicin, Isoniazide, Pyrizinamide combination therapy as he is suspected Tuberculosis. He is just 1 and half yr old. ...
1 answer • 28 Apr 2012
I missed 8 days of rifampicin and isoniazid dose!!! What should i do now?
1 answer • 10 Feb 2014
Husband was diagnosed with CLL a year ago, refused chemo at first, but got hospitalized in May with ex tensive pleural effusion. They put a pleural ...
2 answers • 1 Aug 2014
My 93 year old mother has been diagnosed with pleural effusion. She has been on Hydralazine 25mg. twice daily for over a year. I've researched ...
0 answers • 19 days ago